Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the differential equations of Gleick-Lorenz


Author: Morris W. Hirsch
Journal: Proc. Amer. Math. Soc. 105 (1989), 961-962
MSC: Primary 58F13; Secondary 34C11
MathSciNet review: 955996
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for the Gleick-Lorenz equations, every solution in the positive octant blows up.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F13, 34C11

Retrieve articles in all journals with MSC: 58F13, 34C11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0955996-1
PII: S 0002-9939(1989)0955996-1
Article copyright: © Copyright 1989 American Mathematical Society